RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2013, Volume 175, Number 1, Pages 3–10 (Mi tmf8451)  

This article is cited in 3 scientific papers (total in 3 papers)

The Yang–Mills theory as a massless limit of a massive gauge-invariant model

A. A. Slavnovab

a Lomonosov Moscow State University, Moscow, Russia
b Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We construct a gauge-invariant infrared regularization of the Yang–Mills theory applicable beyond the perturbation theory.

Keywords: Yang–Mills field, infrared divergence, regularization

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00296_а
11-01-12037 офи_м
Ministry of Education and Science of the Russian Federation
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/tmf8451

Full text: PDF file (314 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2013, 175:1, 447–453

Bibliographic databases:

Document Type: Article
Received: 05.12.2012

Citation: A. A. Slavnov, “The Yang–Mills theory as a massless limit of a massive gauge-invariant model”, TMF, 175:1 (2013), 3–10; Theoret. and Math. Phys., 175:1 (2013), 447–453

Citation in format AMSBIB
\Bibitem{Sla13}
\by A.~A.~Slavnov
\paper The~Yang--Mills theory as a~massless limit of a~massive gauge-invariant model
\jour TMF
\yr 2013
\vol 175
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/tmf8451}
\crossref{https://doi.org/10.4213/tmf8451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3172129}
\zmath{https://zbmath.org/?q=an:1286.81140}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013TMP...175..447S}
\elib{http://elibrary.ru/item.asp?id=20732596}
\transl
\jour Theoret. and Math. Phys.
\yr 2013
\vol 175
\issue 1
\pages 447--453
\crossref{https://doi.org/10.1007/s11232-013-0037-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000318805200001}
\elib{http://elibrary.ru/item.asp?id=20427430}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877348412}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8451
  • https://doi.org/10.4213/tmf8451
  • http://mi.mathnet.ru/eng/tmf/v175/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Anisimov, “One-loop calculation of the $\beta$-function in the modified formulation of the Yang–Mills theory”, Theoret. and Math. Phys., 180:3 (2014), 1005–1018  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. Slavnov A.A., “Nonabelian Gauge Fields Beyond Perturbation Theory”, II Russian-Spanish Congress on Particle and Nuclear Physics At All Scales, Astroparticle Physics and Cosmology, AIP Conference Proceedings, 1606, eds. Andrianov A., Espriu D., Andrianov V., Kolevatov S., Amer Inst Physics, 2014, 346–348  crossref  isi  scopus
    3. A. A. Slavnov, “Quantization of non-Abelian gauge fields”, Proc. Steklov Inst. Math., 289 (2015), 286–290  mathnet  crossref  crossref  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:719
    Full text:82
    References:35
    First page:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019